Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 16, NWS Key West, FL

May 1, 2011

NWS Key West, FL issued this small craft advisory at May 1, 2011, 3:48 PM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
May 1, 2011, 3:48 PM EDT (19:48 UTC)
Expired
May 3, 2011, 10:27 AM EDT
In force
43 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WHUS72 KKEY 011948
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
348 PM EDT SUN MAY 1 2011

GMZ031>033-052>054-072>075-020230-
/O.NEW.KKEY.SC.Y.0016.110501T1948Z-110502T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
348 PM EDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF
MEXICO...AND FLORIDA BAY FOR TONIGHT.

* WINDS AND WAVES: SUSTAINED EAST SURFACE WINDS WILL INCREASE TO NEAR
  20 KNOTS FROM THIS EVENING INTO EARLY TONIGHT ON ALL KEYS COASTAL
  WATERS. ON ATLANTIC WATERS...BEYOND THE REEF...SEAS WILL VARY FROM
  4 FEET OFFSHORE OF THE UPPER KEYS TO AS HIGH AS 7 FEET ON THE
  WESTERN PORTION OF THE FLORIDA STRAITS. SEAS WILL BE HIGHER IN THE
  GULF STREAM. ON GULF OF MEXICO WATERS...BEYOND FIVE FATHOMS...SEAS
  WILL VARY FROM 3 FEET TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
6 follow-up statements
791 
WHUS72 KKEY 020230
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 PM EDT SUN MAY 1 2011

GMZ031>033-052>054-072>075-020830-
/O.CON.KKEY.SC.Y.0016.000000T0000Z-110502T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1030 PM EDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  OVERNIGHT. SEAS RANGING FROM 4 TO 7 FEET ARE EXPECTED IN THE
  STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
012 
WHUS72 KKEY 020836
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
436 AM EDT MON MAY 2 2011

GMZ031>033-020945-
/O.CAN.KKEY.SC.Y.0016.000000T0000Z-110502T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
436 AM EDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

ON THE WATERS NORTH OF THE ISLAND CHAIN INCLUDING FLORIDA BAY WINDS
WILL AVERAGE 15 TO 20 KNOTS TODAY. HENCE...THE SMALL CRAFT ADVISORY IS
CANCELED FOR THESE WATERS...BUT AN EXERCISE CAUTION HEADLINE WILL
REPLACE IT.

$$

GMZ052>054-072>075-021645-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-110503T0900Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
436 AM EDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WATERS FROM OCEAN
REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. 


* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE 
  EXPECTED OVERNIGHT. SEAS RANGING FROM 4 TO 7 FEET ARE EXPECTED 
  IN THE STRAITS OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$


APA
522 
WHUS72 KKEY 021740
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
140 PM EDT MON MAY 2 2011

GMZ031>033-030900-
/O.EXA.KKEY.SC.Y.0016.000000T0000Z-110503T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
140 PM EDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR FLORIDA BAY AND THE GULF WATERS. 

* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER
VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. 

&&

$$

GMZ052>054-072>075-030900-
/O.CON.KKEY.SC.Y.0016.000000T0000Z-110503T0900Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
140 PM EDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS. 

* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE 
  EXPECTED OVERNIGHT. SEAS RANGING FROM 4 TO 7 FEET ARE EXPECTED 
  IN THE STRAITS OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

DEVANAS
587 
WHUS72 KKEY 030224
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1024 PM EDT MON MAY 2 2011

GMZ031>033-052>054-072>075-030830-
/O.CON.KKEY.SC.Y.0016.000000T0000Z-110503T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1024 PM EDT MON MAY 2 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  OVERNIGHT WITH FREQUENT GUSTS NEAR 25 KNOTS. SEAS RANGING FROM 5 TO
  8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA...WITH LOCALLY HIGHER
  SEAS IN THE GULF STREAM AND NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

$$

KASPER
291 
WHUS72 KKEY 030815
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
415 AM EDT TUE MAY 3 2011

GMZ031>033-052>054-072>075-031500-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-110503T1500Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
415 AM EDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  EARLY THIS MORNING WITH FREQUENT GUSTS NEAR 25 KNOTS. SEAS RANGING
  FROM 5 TO 8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA...BEFORE
  SLOWLY SUBSIDING BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

$$

APA
095 
WHUS72 KKEY 031427
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 AM EDT TUE MAY 3 2011

GMZ052>054-072>075-032100-
/O.CAN.KKEY.SC.Y.0016.000000T0000Z-110503T1500Z/
/O.NEW.KKEY.SW.Y.0006.110503T1427Z-110503T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1027 AM EDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE FLORIDA STRAITS. THE SMALL CRAFT
ADVISORY FOR WINDS AND SEAS HAS BEEN CANCELLED.

* WINDS AND WAVES: SUSTAINED EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  EARLY THIS MORNING WITH FREQUENT GUSTS NEAR 25 KNOTS. SEAS RANGING
  FROM 5 TO 8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA...BEFORE
  SLOWLY SUBSIDING BY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031>033-031530-
/O.CAN.KKEY.SC.Y.0016.000000T0000Z-110503T1500Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
1027 AM EDT TUE MAY 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CRITERIA OF 20 TO
33 KNOTS SUSTAINED OVER THE GULF AND BAY WATERS...THEREFORE THE SMALL
CRAFT ADVISORY FOR THESE WATERS HAS BEEN CANCELLED.

$$

DEVANAS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 1, 3:05 PM EDT, 43 minutes earlier.

Area forecast discussion, May 1, 3:05 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
305 PM EDT SUN MAY 1 2011

.DISCUSSION...
.CURRENTLY...
KBYX DETECTS ISOLATED SHOWERS OVER THE OFFSHORE WATERS SOUTH OF THE
MIDDLE KEYS. ELSEWHERE...KBYX DETECTS NO PRECIPITATION ECHOES IN THE
REMAINDER OF THE FORECAST AREA. SKIES OVER THE ISLAND CHAIN ARE
PARTLY CLOUDY. WINDS OVER LAND ARE EAST AT 15 TO 20 MPH. C-MAN
WINDS...ON AVERAGE...ARE EAST AT 15 TO 20 KNOTS. TEMPERATURES ARE IN
THE MID TO UPPER 80S.

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
AN AREA OF HIGH PRESSURE NEAR THE CAROLINA COASTLINE WILL PROGRESS
EASTWARD INTO THE WESTERN ATLANTIC OCEAN TONIGHT. AN ATLANTIC RIDGE
OF HIGH PRESSURE WILL EXTEND ACROSS THE FLORIDA PENINSULA MONDAY AND
MONDAY NIGHT...BEFORE RETREATING EASTWARD TUESDAY AND TUESDAY NIGHT
IN RESPONSE TO A TROUGH OF LOW PRESSURE MOVING OVER THE PANHANDLE OF
FLORIDA. NO MORE THAN SLIGHT CHANCE POPS ARE NEEDED IN THE SHORT
TERM PORTION OF THE FORECAST.

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
THE AFOREMENTIONED TROUGH OF LOW PRESSURE WILL SLOWLY PASS SOUTHWARD
THROUGH THE FLORIDA PENINSULA WEDNESDAY AND WEDNESDAY NIGHT. THE
TROUGH OF LOW PRESSURE MAY REACH SOUTH FLORIDA THURSDAY...BEFORE
STALLING THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS TROUGH OF LOW
PRESSURE SHOULD DISSIPATE BY SATURDAY...IF NOT SOONER.

&&

.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR ALL KEYS COASTAL WATERS
TONIGHT DUE TO SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS. A SMALL
CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR THE COASTAL WATERS OF THE
ATLANTIC MONDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE
COASTAL WATERS OF THE GULF OF MEXICO AND FLORIDA BAY MONDAY. A SMALL
CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS
MONDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL
WATERS OF THE ATLANTIC TUESDAY. SMALL CRAFT ARE URGED TO EXERCISE
CAUTION ON THE COASTAL WATERS OF THE GULF OF MEXICO AND FLORIDA BAY
TUESDAY MORNING DUE TO SUSTAINED EAST SURFACE WINDS OF 15 TO 20
KNOTS. SEAS WILL BEGIN TO SUBSIDE ON ATLANTIC WATERS TUESDAY NIGHT.
NO ADVISORIES OR CAUTIONARY HEADLINES EXPECTED WEDNESDAY THROUGH AT
LEAST FRIDAY.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL AT THE KEY WEST AND MARATHON
TERMINALS THROUGH THIS EVENING. MOSTLY CLEAR SKIES EXPECTED THIS
EVENING AND OVERNIGHT WITH A FEW CUMULUS NEAR FL025 LIKELY. NEAR
SURFACE WINDS WILL REMAIN OUT OF THE EAST AT NEAR 15 KNOTS...WITH
OCCASIONAL GUSTS NEAR 20 KNOTS.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1964...THE LOW TEMPERATURE
IN KEY WEST WAS 80 DEGREES. THIS SET THE DAILY RECORD FOR WARMEST
LOW TEMPERATURE MEASURED IN KEY WEST ON MAY 1ST. THE LOW TEMPERATURE
SO FAR TODAY AT KEY WEST INTERNATIONAL AIRPORT IS 80 DEGREES. IF THE
TEMPERATURE DOES NOT DROP BELOW 80 DEGREES BEFORE MIDNIGHT...THIS
RECORD WILL BE TIED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  79 86 78 85 / 20 10 20 10
MARATHON  78 87 77 87 / 20 10 20 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR ALL KEYS COASTAL
     WATERS TONIGHT...GMZ031-032-033-052-053-054-072-073-074-075.

&&

PUBLIC/MARINE/FIRE/CLIMATE/DIGITAL...BS
AVIATION.............................AD
DATA ACQUISITION.....................CJ

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, May 1, 6:00 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT SUN MAY 1 2011

FLZ076-077-078-GMZ031-032-033-052-053-054-072-073-074-075-021000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
600 AM EDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS
   COASTAL WATERS TONIGHT...

MODERATE TO OCCASIONAL FRESH EAST WINDS TODAY....WILL BE FOLLOWED BY
ANOTHER WIND SURGE THIS EVENING RESULTING IN EAST WINDS NEAR 20
KNOTS WITH HIGHER GUSTS ON ALL KEYS COASTAL WATERS TONIGHT.
HENCE...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED ON THESE
WATERS.

OTHERWISE...ISOLATED THUNDERSTORMS WILL IMPACT THE WATERS SOUTH OF
THE ISLAND CHAIN EARLY THIS MORNING.

THE PRIMARY THUNDERSTORM HAZARDS WILL BE DANGEROUS CLOUD TO WATER
LIGHTNING STRIKES AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED ON KEYS COASTAL
WATERS SOUTH OF THE ISLAND CHAIN MONDAY AND MONDAY NIGHT...AND ON
THE WATERS NORTH MONDAY NIGHT.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.